MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH® TSUI®; E-CATH® TSUI®_PERIPHERAL ANAESTHESIA CATHETER SET

PAJUNK GMBH MEDIZINTECHNOLOGIE E-CATH® TSUI®; E-CATH® TSUI®_PERIPHERAL ANAESTHESIA CATHETER SET
Model Number CA050008
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in canada.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
(b)(4).Integrity of catheter defective, detected once inserted in patient.Catheter leaking.After a picture of the affected product was sent, it was possible to recognise that the indwelling cannula has been complainted about.
 
Event or Problem Description
Irn#: (b)((4).Integrity of catheter defective, detected once inserted in patient.Catheter leaking.After a picture of the affected product was sent, it was possible to recognise that the indwelling cannula has been complainted about.
 
Additional Manufacturer Narrative

Brand Name
E-CATH® TSUI®
Common Device Name
E-CATH® TSUI®_PERIPHERAL ANAESTHESIA CATHETER SET
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str.
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str.
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str.
geisingen, 78187
GM   78187
0499291586
MDR Report Key19679822
Report Number9611612-2024-00005
Device Sequence Number6964850
Product Code CAZ
UDI-Device Identifier04048223116487
UDI-Public04048223116487
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCA050008
Device Catalogue Number211185-40E
Device Lot Number1471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown